Alert archive / Tennessee / Tornado Warnings in 2013

Tornado Warning 2, NWS Huntsville, AL

January 30, 2013Lincoln County, Tennessee

NWS Huntsville, AL issued this tornado warning at Jan 30, 2013, 4:52 AM CST for Lincoln County, Tennessee. It was in force for 23 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 30, 2013, 4:52 AM CST (10:52 UTC)
Expired
Jan 30, 2013, 5:15 AM CST
In force
23 min
Issued by
NWS Huntsville, AL
Area
Storm-based polygon

County Lincoln County, TN

The radar

The Northeast Alabama radar (KHTX), 53 km from the middle of the area, began a volume at 10:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 30, 4:53 AM CSTTORNADO3 Wsw Harms, TNAN EF-1 TORNADO TRAVELED OVER 5 MILES IMPACTING PORTIONS OF WEST-CENTRAL LINCOLN COUNTY TN BETWEEN THE TOWNS OF DELLROSE AND FAYETTEVILLE. THE TORNADO WAS ITS STRONGEST /100 MPH MAX WINDS AND MAX PATH WIDTH OF 250 YARDS/ ALONG JD SUGGS ROAD WHERE A 40X60 FOOT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 30, 1:46 AM CSTTornado WatchSPC8 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 10.9 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2013-01-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 91 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2013-01-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 345 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
91 J/kg
Mixed-layer CIN
-78 J/kg
Mixed-layer LCL
520 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
345 m²/s²
0-3 km storm-relative helicity
364 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

256 
WFUS54 KHUN 301052
TORHUN
TNC103-301115-
/O.NEW.KHUN.TO.W.0002.130130T1052Z-130130T1115Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
452 AM CST WED JAN 30 2013

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL LINCOLN COUNTY IN MIDDLE TENNESSEE...

* UNTIL 515 AM CST
    
* AT 452 AM CST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 
  CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 9 
  MILES NORTHEAST OF ARDMORE...OR 10 MILES WEST OF FAYETTEVILLE... 
  AND MOVING EAST AT 60 MPH.

* LOCATIONS IMPACTED INCLUDE...
  FAYETTEVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO 
NOT WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.

&&

LAT...LON 3527 8645 3509 8634 3504 8680 3518 8681
      3532 8653
TIME...MOT...LOC 1048Z 256DEG 55KT 3510 8675 

$$

TT
1 follow-up statement
755 
WWUS54 KHUN 301106
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
506 AM CST WED JAN 30 2013

TNC103-301114-
/O.CAN.KHUN.TO.W.0002.000000T0000Z-130130T1115Z/
LINCOLN TN-
506 AM CST WED JAN 30 2013

...THE TORNADO WARNING FOR CENTRAL LINCOLN COUNTY IS CANCELLED...
                
THE STORM WHICH PROMPTED THE TORNADO WARNING HAS WEAKENED...AND NO 
LONGER APPEARS CAPABLE OF PRODUCING A TORNADO. THEREFORE THE WARNING 
HAS BEEN CANCELLED.

ADDITIONAL SEVERE THUNDERSTORM DEVELOPMENT REMAINS POSSIBLE...AND A 
TORNADO WATCH REMAINS IN EFFECT UNTIL 10 AM CST.

REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR 
LINCOLN COUNTY UNTIL 530 AM CST.

LAT...LON 3527 8645 3509 8634 3504 8680 3518 8681
      3532 8653
TIME...MOT...LOC 1104Z 256DEG 55KT 3510 8675 

$$

SL.77

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this tornado warning went out at Jan 30, 4:40 AM CST, 12 minutes earlier.

Area forecast discussion, Jan 30, 4:40 AM CST, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
440 AM CST WED JAN 30 2013

.DISCUSSION...
AN ACTIVE WEATHER NIGHT IS ONGOING IN THE MISS/TN VALLEY REGIONS
CURRENTLY...WITH STRONG GRADIENT WINDS AHEAD OF A QLCS FEATURE AND
SEVERE WEATHER POTENTIAL WITH DISCRETE CELLS EMBEDDED ALONG THE
LEADING EDGE OF THE LINE. UNUSUALLY WARM MOIST AIR AHEAD OF THE
FRONT AND ASSOCIATED BAND OF PRECIP IS LEADING TO CAPE VALUES ARND
250 J/KG...NOT TOO BAD FOR AN OVERNIGHT PERIOD IN LATE JANUARY.
TEMPERATURES ARE MAINLY IN THE UPPER 60S TO MID 70S AT THIS LATE
HOUR (AT 3 AM...MUSCLE SHOALS IS JUST 3 DEGREES SHY OF ITS RECORD
HIGH FOR THE DAY). NOCTURNAL STRENGTHENING OF THE LLJ HAS ALLOWED
EFFECTIVE BULK SHEAR TO REACH VALUES ARND 60 KTS...KEEPING THE
THREAT FOR SEVERE WEATHER IN THE FORECAST FOR THE EARLY MORNING
HOURS. GIVEN THE LOW/UPR LEVEL SUPPORT...FAVORABLE THERMODYNAMIC
SETUP AND RECENT RADAR EVIDENCE...SHOWER/STORM DEVELOPMENT IS
EXPECTED TO CONTINUE ACROSS THE AREA THIS MORNING. TIMING FOR THE
LEADING EDGE OF THE LINE OF STORMS HAS BEEN FORECAST WELL...WITH THE
LEADING EDGE OF THE MAIN LINE STILL EXPECTED TO REACH THE I-65
CORRIDOR BY ABOUT 6 AM CST...AND THE AL/GA BORDER BY ABOUT 9 AM.

WINDS WILL BE GUSTY AHEAD OF AND ALONG THE LINE OF STORMS ON THE
LEADING EDGE OF THE PRECIPITATION SHIELD. SUSTAINED WINDS ARND 25
MPH WITH GUSTS ARND 35-45 MPH WILL BE COMMON. BEHIND THIS LINE IN
THE STRATIFORM RAIN AREA HOWEVER...THE WINDS WILL DIMINISH
TEMPORARILY. THIS LULL IN WIND ACTIVITY MAY LINGER FOR ABOUT 6 HOURS
OR MORE AS A COMPLEX DOUBLE TROF IN THE PRESSURE FIELD MOVES ACROSS
THE AREA. BEHIND THE 2ND TROF AND POLAR FRONT...THE NW WINDS WILL
INCREASE IN INTENSITY THIS AFTERNOON. SUSTAINED SPEEDS AND GUSTS MAY
BE MARGINAL FOR WIND ADVISORY CRITERIA THIS AFTERNOON...BUT WILL
LEAVE THE WIND ADVISORY INTACT FOR NOW. TEMPS WILL FALL INITIALLY
ABOUT 10-20 DEGREES WITH THE INITIAL PACIFIC FRONT...BUT WILL FALL
FURTHER BEHIND THE POLAR FRONT TONIGHT. LOWS ARND FREEZING ARE
POSSIBLE BY THU MORNING. ALONG WITH THE FALLING TEMPS...ENOUGH
LIFT/MOISTURE MAY EXIST TO GENERATE LGT RAIN/SNOW SHOWERS MAINLY IN
NERN AREAS BETWEEN 6-12 PM CST.

THE LONG WAVE TROUGH WILL REMAIN A SEMI-PERMANENT FEATURE OVER THE
EASTERN CONUS THROUGH THE REST OF THE FORECAST PERIOD AS SHORT WAVE
MAXIMA ROTATE ALONG ITS WESTERN FLANK. HOWEVER...THE OVERALL TREND
WILL BE FOR THE TROUGH TO DEAMPLIFY THROUGH THE PERIOD. THE MOST
SIGNIFICANT INTRUSION OF COLDER AIR WILL TAKE PLACE ON FRIDAY AS AN
ARCTIC FRONT MOVES INTO THE REGION. TEMPERATURES ON FRIDAY WILL
LIKELY NOT CLIMB OUT OF THE 30S...EVEN WITH THE POSSIBILITY OF
ABUNDANT SUNSHINE. WITH THIS NEXT FRONT...SHALLOW MOISTURE/LIFT MAY
TRIGGER THE DEVELOPMENT OF LIGHT SNOW SHOWERS MAINLY IN THE NORTHERN
HALF OF THE AREA ON THURSDAY EVENING. CERTAINLY NOT EXPECTING ANY
ACCUMULATIONS AT THIS POINT...ALTHOUGH A LIGHT DUSTING MIGHT BE
POSSIBLE IN THE HIGHEST TERRAIN AREAS.

AS THE BROAD LONG WAVE TROUGH TENDS TO DEAMPLIFY OVER THE WEEKEND
AND INTO EARLY NEXT WEEK...TEMPERATURES OVERALL WILL MODERATE WHILE
QUICK FRONTAL PASSAGES DROP TEMPERATURES A LITTLE TEMPORARILY ON
SUNDAY AND AGAIN ON TUESDAY. POPS WERE RAISED ON SATURDAY TO ACCOUNT
FOR HIGHER CONFIDENCE IN MOISTURE RETURN AHEAD OF A WEAK FRONT.

KDW

&&

.AVIATION...
/ISSUED 1154 PM CST TUE JAN 29 2013/
FOR 06Z TAFS...MVFR CIGS HAVE BUILT BACK INTO THE REGION WITH POCKETS
OF CIGS VARYING BTWN 1500-4500FT. EXPECT LARGELY MVFR CONDITIONS TO
CONTINUE PRIOR TO THE ARRIVAL OF THE LINE OF STORMS AND COLD
FRONT...WITH CIGS/VIS DROPPING BELOW ALT REQ AS THE LINE APPROACHES.
CONDITIONS MAY BRIEFLY DIP INTO IFR BUT WOULD ONLY BE AS ANY TSRA
DIRECTLY IMPACT THE TERMINALS AT THE FRONT PASSES (NEARER 10-12Z BUT
THE TIMING COULD STILL OCCUR A COUPLE HRS EITHER SIDE OF THIS BEST
ESTIMATE). WINDS WILL CONTINUE TO BE GUSTY OUT OF THE SW UNTIL THE
FRONT ARRIVES AND THEN SWING STRONGLY TO BECOME MORE WESTERLY. GUSTY
WINDS WILL THEN CONTINUE THRU THE DAY TOMORROW AS CIGS LIFT. ANOTHER
BRIEF PERIOD OF MVFR CIGS COULD OCCUR LATE IN THE PERIOD BUT THEY
COULD REMAIN JUST N OF THE TERMINALS.

CCC

&&

.PRELIMINARY POINT TEMPS/POPS...
HUNTSVILLE    66  30  50  27 / 100  10  10  20
SHOALS        66  30  51  26 / 100  10  10  20
VINEMONT      65  31  48  26 / 100  10  10  10
FAYETTEVILLE  66  31  47  24 / 100  20  10  20
ALBERTVILLE   66  31  45  27 / 100  10  10  10
FORT PAYNE    66  32  49  25 / 100  20  10  10

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR ALZ001>010-016.

TN...WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR TNZ076-096-097.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE
AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Jan 30, 3:32 AM CST, 1 hour 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
332 AM CST WED JAN 30 2013

ALZ001>010-016-TNZ076-096-097-301115-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
332 AM CST WED JAN 30 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF
SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...REMAINDER OF TONIGHT...

A SQUALL LINE OF STRONG TO SEVERE THUNDERSTORMS WILL PUSH EASTWARD
ACROSS NORTHWEST ALABAMA THROUGH 5 AM...WITH THIS LINE EXPECTED TO
REACH THE INTERSTATE 65 CORRIDOR BY AROUND 6 AM AND NORTHEAST
ALABAMA BY 9 AM. DAMAGING STRAIGHT-LINE WINDS OF 60 TO 70 MPH WILL
BE POSSIBLE WITH THIS LINE OF STORMS...ALONG WITH A FEW GUSTS IN
EXCESS OF 70 MPH. BRIEF TORNADOES WILL ALSO BE POSSIBLE...
ESPECIALLY NEAR BOWING SEGMENTS OF THE LINE. LOCALLY HEAVY RAINFALL
MAY RESULT IN PONDING ON AREA ROADWAYS AND MINOR FLOODING OF LOW-
LYING AREAS.

OTHERWISE...A WIND ADVISORY REMAINS IN PLACE FOR ALL OF NORTHERN
ALABAMA AND SOUTHERN MIDDLE TENNESSEE THROUGH 6 PM WEDNESDAY...WITH
SUSTAINED WINDS OF 20 TO 30 MPH AND GUSTS TO 40 MPH EXPECTED DURING
THIS PERIOD.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

LINGERING THUNDERSTORM ACTIVITY WILL END ACROSS NORTHEAST ALABAMA BY
11 AM WEDNESDAY...AS THE COLD FRONT MAKES STEADY PROGRESS TO THE
EAST. STRONG TO SEVERE STORMS WILL BE A POSSIBILITY UNTIL THE TIME
OF FRONTAL PASSAGE...WITH DAMAGING WINDS AND BRIEF TORNADOES THE
MAIN THREATS.

AS COLDER AIR SPREADS INTO THE AREA WEDNESDAY EVENING...LINGERING
PRECIPITATION ACROSS SOUTHERN MIDDLE TENNESSEE AND FAR NORTHEAST
ALABAMA WILL TRANSITION TO LIGHT SNOW. LITTLE IF ANY SNOW
ACCUMULATION IS EXPECTED.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
NEEDED ACROSS NORTH ALABAMA AND SOUTHERN MIDDLE TENNESSEE THROUGH
MID MORNING.

TT

In the hours before

Special weather statement, Jan 30, 2:26 AM CST, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
226 AM CST WED JAN 30 2013

ALZ001>003-300900-
LAUDERDALE AL-COLBERT AL-FRANKLIN AL-
226 AM CST WED JAN 30 2013

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN LAUDERDALE...WESTERN
COLBERT AND WESTERN FRANKLIN COUNTIES UNTIL 300 AM CST...

AT 224 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 17 MILES
NORTHEAST OF IUKA TO 8 MILES NORTHWEST OF FULTON...AND MOVING EAST
AT 35 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
RED BAY...UNDERWOOD-PETERSVILLE...CHEROKEE...VINA AND WATERLOO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3489 8810 3494 8816 3500 8812 3500 8758
      3432 8795 3432 8817
TIME...MOT...LOC 0824Z 253DEG 29KT 3502 8804 3437 8847

70/DD
Local storm report, Jan 30, 3:15 AM CST, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
315 AM CST WED JAN 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0306 AM     NON-TSTM WND DMG MOULTON                 34.48N 87.29W
01/30/2013                   LAWRENCE           AL   EMERGENCY MNGR

            DAMAGE SUSTAINED TO AN AWNING ATTACHED TO A BUILDING ON
            THE SQUARE IN DOWNTOWN MOULTON. PORTION OF AWNING BLOWN
            INTO THE STREET.

&&

CCROWE
Special weather statement, Jan 30, 4:03 AM CST, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
403 AM CST WED JAN 30 2013

ALZ001>005-301030-
LAUDERDALE AL-LAWRENCE AL-COLBERT AL-FRANKLIN AL-LIMESTONE AL-
403 AM CST WED JAN 30 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LAUDERDALE...
NORTHWESTERN LAWRENCE...COLBERT...FRANKLIN AND NORTHWESTERN
LIMESTONE COUNTIES UNTIL 430 AM CST...

AT 403 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM LEXINGTON TO 7 MILES
SOUTH OF RED BAY...AND MOVING EASTWARD AROUND 20 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
FLORENCE...MUSCLE SHOALS...SHEFFIELD...RUSSELLVILLE...TUSCUMBIA...
RED BAY...UNDERWOOD-PETERSVILLE...TOWN CREEK...ROGERSVILLE...
KILLEN...PHIL CAMPBELL...LITTLEVILLE...LEIGHTON...LEXINGTON...VINA...
ANDERSON...SAINT FLORIAN...HODGES AND LESTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3449 8815 3500 8762 3499 8707 3431 8765
      3432 8817
TIME...MOT...LOC 0957Z 289DEG 12KT 3498 8742 3433 8814

70/DD
Special weather statement, Jan 30, 4:31 AM CST, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
431 AM CST WED JAN 30 2013

ALZ003>007-TNZ076-096-097-301115-
MADISON AL-MORGAN AL-LAWRENCE AL-FRANKLIN AL-LIMESTONE AL-MOORE TN-
LINCOLN TN-FRANKLIN TN-
431 AM CST WED JAN 30 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MADISON...
NORTHWESTERN MORGAN...LAWRENCE...SOUTHEASTERN FRANKLIN...LIMESTONE...
MOORE...LINCOLN AND WESTERN FRANKLIN COUNTIES UNTIL 515 AM CST...

AT 430 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES
WEST OF ARDMORE TO BEAR CREEK...OR ALONG A LINE EXTENDING FROM 14
MILES SOUTH OF PULASKI TO 7 MILES NORTHWEST OF HALEYVILLE...AND
MOVING EAST AT 45 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
HUNTSVILLE...DECATUR...MADISON...ATHENS...HARTSELLE...FAYETTEVILLE...
MOORES MILL...LYNCHBURG...MERIDIANVILLE...MOULTON...REDSTONE
ARSENAL...HAZEL GREEN...HARVEST...NEW MARKET...TRINITY...
PRICEVILLE...PHIL CAMPBELL...ARDMORE...FLINT CITY AND HUNTLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE
LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER
UNTIL THIS LINE OF STORMS HAS PASSED.

&&

LAT...LON 3537 8627 3534 8622 3514 8610 3499 8627
      3499 8631 3497 8629 3431 8700 3431 8779
      3476 8730 3476 8726 3478 8728 3500 8705
      3499 8684 3517 8683 3537 8658 3536 8649
      3532 8642 3541 8626
TIME...MOT...LOC 1029Z 266DEG 39KT 3500 8696 3429 8774

TT

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 30, 4:31 AM CSTSpecial Weather StatementHUNLincoln, Moore44 min
Jan 30, 4:47 AM CSTSevere Thunderstorm WarningHUNLincoln43 min
Jan 30, 5:33 AM CSTSpecial Weather StatementHUNFranklin, Moore42 min
Jan 30, 6:12 AM CSTSpecial Weather StatementHUNFranklin48 min

Nearby

Tornado Warnings in Tennessee, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.